# SDR TRAX200700504

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 11,685 hours, 8,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE-UP, EMERGENCY LIGHT SWITCH INTERMITTANT WHEN SELECTED ON (FA); TAPPING ON SWITCH ACTIVATES EMERGENCY LIGHTING.  FLT 4606 DEL 188 MINS.
